MathSciNet Relay Station
MathSciNet bibliographic data
MR2192331 (2007b:65056) 65J20 (47A52)
Pereverzev, Sergei; Schock, Eberhard On the adaptive selection of the parameter in regularization of ill-posed problems. SIAM J. Numer. Anal. 43 (2005), no. 5, 2060–2076.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement